RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sudarev, Yurii Nikolaevich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:257
Abstract pages:526
Full texts:254
References:25
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person26590
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194327

Publications in Math-Net.Ru
1990
1. L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev, “Structure of spectrum edge for multidimensional Anderson model”, TMF, 85:1 (1990),  32–40  mathnet  mathscinet; Theoret. and Math. Phys., 85:1 (1990), 1033–1039  isi
1982
2. L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev, “Structure of energy levels and wave functions near the spectrum edge of unidimensional unordered structures”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  576–580  mathnet  mathscinet
1975
3. S. A. Molchanov, Yu. N. Sudarev, “Gibbs states in the spherical model”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  536–539  mathnet  mathscinet  zmath
1968
4. Yu. N. Sudarev, “The distribution of eigenvalues of a singular opeator”, Differ. Uravn., 4:9 (1968),  1676–1682  mathnet  mathscinet  zmath
5. Yu. N. Sudarev, “Some asymptotic spectral properties of singular operators”, Mat. Zametki, 4:2 (1968),  169–172  mathnet  mathscinet  zmath; Math. Notes, 4:2 (1968), 592–594
1967
6. Yu. N. Sudarev, “The asymptotic distribution of the eigenvalues of elliptic operators in $n$-dimensional space”, Differ. Uravn., 3:8 (1967),  1364–1374  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021